# SDR IPXA0M63587

- Difficulty date: October 13, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DENT ON LOWER SURFACE OF RT INBD FLAP LOWER SURFACE, 13.25" FROM DENT TO OTBD FLAP HINGE FAIRING AND 41.5" FROM DENT TO T/E.  CUT OUT DAMAGED AREA ON RT INBD FLAP LOWER SKIN BETWEEN STA XIFH 249-2 55. FABRICATED 1EA EXTERNAL DOUBLER AND INSTALLED REF EO MD11- 5750-01-A2801 AND STA, SA, EA 011-5750-01-A2801.
